Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant submodules of simple rings


Author: S. A. Amitsur
Journal: Proc. Amer. Math. Soc. 7 (1956), 987-989
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082482-4
MathSciNet review: 0082482
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Derivations in simple rings, Proc. London Math. Soc. (To appear). MR 0088480 (19:525d)
  • [2] W. E. Baxter, Lie simplicity of a special class of associative rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 855-863. MR 0082481 (18:557b)
  • [3] A. Hattori, On invariant subrings Jap. J. Math. vol. 21 (1951) pp. 121-129. MR 0051818 (14:529g)
  • [4] I. N. Herstein, On the Lie ring of a simple associative ring, Duke Math. J. vol. 22 (1955) pp. 471-476. MR 0074394 (17:577d)
  • [5] L. K. Hua, A note on the total matrix ring over a non-commutative field, Annales de la Société Polonaise de Mathématique vol. 25 (1952) pp. 188-198. MR 0055320 (14:1056k)
  • [6] F. Kasch, Invariante Untermoduln des Endomorphismenrings eine Vektoraums, Archiv der Mathematik vol. 4 (1953) pp. 182-190. MR 0056582 (15:96c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082482-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society